# SDR CALA2025070706277

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BINS 7 DEF , 34 DEF, 1 FE EMERGENCY LIGHTS INOP STE N/R 129622.    TIGHTEN CONNECTION AND OPS CHECKS WERE GOOD PER 33-51-07-862-004
